×

Found 7 Documents (Results 1–7)

100
MathJax

Nonlinear self-adjointness for some generalized KdV equations. (English) Zbl 1317.37072

Machado, José A. Tenreiro (ed.) et al., Discontinuity and complexity in nonlinear physical systems. Selected papers based on the presentations at the 4th international conference on nonlinear science and complexity, NSC, Budapest, Hungary, August 6–11, 2012. Cham: Springer (ISBN 978-3-319-01410-4/hbk; 978-3-319-01411-1/ebook). Nonlinear Systems and Complexity 6, 3-21 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Some conservation laws for a class of Hamilton-Jacobi-Bellman equations. (English) Zbl 1326.35075

Makhlouf, Abdenacer (ed.) et al., Algebra, geometry and mathematical physics. AGMP, Mulhouse, France, October 24-26, 2011. Proceedings. Berlin: Springer (ISBN 978-3-642-55360-8/hbk; 978-3-642-55361-5/ebook). Springer Proceedings in Mathematics & Statistics 85, 567-576 (2014).
MSC:  35F21
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

all top 3

Classification

Software